# SDR SWIA202266623

- Difficulty date: October 24, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 37,663 hours, 29,022 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

OUTER PANE LEFT WINDSHIELD CRACKED ON CLIMB OUT   (FLIGHT #3560 FILED OPEN)   THIS IS CURRENTLY A WORK IN PROGRESS
